Posted by: Nikki | 2009-01-22

Not falling pregnant at 39 yrs of age

Thank you very much Dr. Dasoo... just another point, i only had two 3mnth injections and was still bleeding whilest I had it so much so that I was given the pill (triphasal) as well to stop it. I had an appointment with my gynaecologist on the 18 Nov '  08 and still had a slight bloody discharge, that has since disappeared, and my gynaecologist advised that everything looked to be in order and not to worry. Still no period though, but my breasts are extreamly tender and I have nausia especially later afternoon and at night, have taken another home pregnancy test that came out with a negative result.
Any thoughts on this...?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Nikki

The positive thing about all this is that your Gynaecologist has advised that everything looks in order. The symptoms that you have suggestible pregnancy with a negative pregnancy test is most likely hormonal changes that are occurring in your body, now that you have stopped the injections. This may be an indication that your body is now properly starting with a menstrual cycle that would be in very soon.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.